Couldn't find what you looking for?

TRY OUR SEARCH!

:-( I have been having alot of pain in my right side toward back where kidneys are. I have chronic back pain (disabled) and do take meds for pain. It doesnt touch this pain and its not the same. I have not had a bowel movement in 4 days or very little. I talked to doctor about this and he prescribed new meds. amitiza doesnt work.. still same... I take exlax and stool sofener and amitza and still the same. I have no med insurance so doctor cant run test. also he thought this would solve problem.. No luck.. Should I go to er and tell them. Maybe my doctor can order some test there. I just cant take this anymore... I feel like something is wrong and my stomach or bowels are going to exployed. This is scary.. Any suggestion would be greatly appreciated. dont want to die from a exployed something. Thanks

Loading...

If you are on narcotic pain medication they DO tend to generate abdominal pain and constipation. If laxatives are not helping and the pain is as severe as you describe you may have an obstruction or fecal impaction.

I do recommend that with the complexities of abdominal pain you see treatment in whatever way you feel is necessary. (ER?)
Reply

Loading...